It is currently Wed Aug 23, 2017 3:51 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 8 posts ] 
Author Message
 Post subject: Too high a dose?? Help!
PostPosted: Thu Sep 06, 2012 10:16 pm 
Offline
Average Poster
Average Poster

Joined: Thu Sep 06, 2012 9:49 pm
Posts: 6
So we have one suboxone doctor in our area and I finally got the nerve up to see him last week. I have a history of heroin and oxy addiction in the past. I was clean for 2 years and recently found myself getting hooked again. This time just on hydrocodone, but still... I recognize I'm going down hill fast and thought I would like to try suboxone treatment. My doctor said I was a perfect candidate. I was only up to about 10- 5mg hydro's a day. I had tapered down prior to my induction to 4 a day, then nothing for 2 days before. He started me at 4mg and within an hour the room was spinning, but the withdrawals were gone. I left and decided to wait until the morning to take anymore. I only took 2mg in the morning because I still felt weird. Within 2 hours I was puking and could barely move. This went on the entire day. My doctor told me I probably wasn't taking enough??? I felt overdosed! It's now been about 30 hours since that 2mg dose and my withdrawals are kicking back in. I'm freaked to take anymore suboxone. He seems very uneducated on this medication. I KNOW everyone is different, but what is an average dose to take for someone taking 10mg of hydrocodone 4-5 x daily?


Top
 Profile  
 
 Post subject:
PostPosted: Thu Sep 06, 2012 10:32 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat May 01, 2010 3:46 pm
Posts: 461
Location: South Florida
Seems High, are your pupils small or HUGE?


Top
 Profile  
 
 Post subject:
PostPosted: Thu Sep 06, 2012 10:38 pm 
Offline
Average Poster
Average Poster

Joined: Thu Sep 06, 2012 9:49 pm
Posts: 6
My pupils are TINY! Like when I used to do heroin. He told me I was puking from the Naloxone so he wrote me a new script for 2mg w/o that but I'm afraid to even take it. But my withdrawals are saying TAKE IT. I've been looking on the internet for an hour trying to find out what would be an accurate dose to take. My doctor is obviously the last one I should be asking :/


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Thu Sep 06, 2012 11:22 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat May 01, 2010 3:46 pm
Posts: 461
Location: South Florida
It's the sub making you sick because your tolerance is low but you will get over the nausea and stuff eventually. When you take more you could start really small like .5 or 1mg. Wait an hour and see how you feel. That's all I can think of... Hope u feel better soon!

-glen b


Top
 Profile  
 
 Post subject:
PostPosted: Thu Sep 06, 2012 11:23 pm 
Offline
Super Poster
Super Poster

Joined: Thu Mar 08, 2012 12:34 pm
Posts: 173
puking is usually an indication of too much..Sounds like 4 was too much.. You could start with 1mg and see how it goes- if you're not puking within an hour go ahead and take the other 1MG


Top
 Profile  
 
 Post subject:
PostPosted: Thu Sep 06, 2012 11:25 pm 
Offline
Super Poster
Super Poster

Joined: Thu Mar 08, 2012 12:34 pm
Posts: 173
we must have been posting at the same time, GB :-)


Top
 Profile  
 
 Post subject:
PostPosted: Fri Sep 07, 2012 7:29 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sun Jun 10, 2012 10:12 am
Posts: 565
Location: in front of my laptop
Hey there Kelc77....how ya feeling this morning????

_________________
"All great changes are preceded by chaos."
~Deepak Chopra


Top
 Profile  
 
 Post subject:
PostPosted: Fri Sep 07, 2012 2:19 pm 
Offline
Average Poster
Average Poster

Joined: Thu Sep 06, 2012 9:49 pm
Posts: 6
So much better! Thank you all for replying so quickly. I had no one to ask these questions to and was scared at how sick I got. The doctor wasn't listening. I skipped yesterday and this morning started at .5mg and it is subutex now. I didn't realize how low my tolerance was. I was definately overdosed before. I feel great now and will add another .5mg this afternoon and see how it goes. I realize that's a REALLY low dose but it is stopping the withdrawals and I'm not puking, so I'll go with it! Here's to getting my life back. Peace :)


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 8 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group